On the Tate Shafarevich groups over cyclotomic fields of an elliptic curve with supersingular reduction I

Research output: Contribution to journalArticle

30 Citations (Scopus)
Original languageEnglish
Pages (from-to)195-224
Number of pages30
JournalInventiones Mathematicae
Volume149
Issue number1
DOIs
Publication statusPublished - 2002
Externally publishedYes

Fingerprint

Cyclotomic Fields
Elliptic Curves

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{14427b6f8de04668900704375a9af0c6,
title = "On the Tate Shafarevich groups over cyclotomic fields of an elliptic curve with supersingular reduction I",
author = "Masato Kurihara",
year = "2002",
doi = "10.1007/s002220100206",
language = "English",
volume = "149",
pages = "195--224",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - On the Tate Shafarevich groups over cyclotomic fields of an elliptic curve with supersingular reduction I

AU - Kurihara, Masato

PY - 2002

Y1 - 2002

UR - http://www.scopus.com/inward/record.url?scp=0036981495&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036981495&partnerID=8YFLogxK

U2 - 10.1007/s002220100206

DO - 10.1007/s002220100206

M3 - Article

AN - SCOPUS:0036981495

VL - 149

SP - 195

EP - 224

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 1

ER -